Tokyo Journal of Mathematics

On Graded Rings, II ($\mathbf{Z}^n$-graded rings)

Shiro GOTO and Keiichi WATANABE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 01, Number 2 (1978), 237-261.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216496

Digital Object Identifier
doi:10.3836/tjm/1270216496

Mathematical Reviews number (MathSciNet)
MR519194

Zentralblatt MATH identifier
0406.13007

Citation

GOTO, Shiro; WATANABE, Keiichi. On Graded Rings, II ($\mathbf{Z}^n$-graded rings). Tokyo J. of Math. 01 (1978), no. 2, 237--261. doi:10.3836/tjm/1270216496. https://projecteuclid.org/euclid.tjm/1270216496


Export citation